MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Model Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Discomfort (2330)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Potential causes of cellulitis include: the patient having co-morbidities, the patient participating in any unusual/strenuous activity, or experiencing any trauma at the implant site.Although the patient does not have any contraindicating conditions, it was noted the patient has many allergies.The patient's programming file was reviewed and there were no related issues noted.The device history file for both the ecoin device (502750) including the sterile load history report (300-765) and the procedural kit lot (300-992, r00470) available at the implantation facility were reviewed and there were no related issues found.The device associated with the complaint was returned for investigation.However, failure analysis investigation has not been completed.
 
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2024 and the device was activated on (b)(6) 2024 with an amplitude setting of 2 ma.The executive territory manager met with the patient on (b)(6) 2025 to turn off the device due to the patient feeling some discomfort.An ultrasound was performed which showed induration and possible cellulitis of the area.Additional information was received on november 04, 2025.The patient was experiencing pain around the site of the ecoin device.Antibiotics were prescribed and an explant procedure was performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Potential causes of cellulitis include: the patient having co-morbidities, the patient participating in any unusual/strenuous activity, or experiencing any trauma at the implant site.Although the patient does not have any contraindicating conditions, it was noted the patient has many allergies.The patient's programming file was reviewed and there were no related issues noted.The device history file for both the ecoin device ((b)(6)) including the sterile load history report (300-765) and the procedural kit lot (300-992, r00470) available at the implantation facility were reviewed and there were no related issues found.Failure analysis was not required as the patient did not experience discomfort associated with stimulation.Additionally, the patient had co-morbidities which may have been associated with the discomfort reported by the patient.The ecoin device is used to treat urgency urinary incontinence.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion on the cause of the reported issue.Therefore, the root cause code was selected as unable to determine.
 
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2024 and the device was activated on (b)(6) 2024 with an amplitude setting of 2 ma.The executive territory manager met with the patient on (b)(6) 2025 to turn off the device due to the patient feeling some discomfort.The patient did not experience any discomfort with stimulation.An ultrasound was performed which showed induration and possible cellulitis of the area.Additional information was received on november 04, 2025.The patient was experiencing pain around the site of the ecoin device.Antibiotics were prescribed.However, it did not resolve.An explant procedure was performed on (b)(6) 2025.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
alicia pagliaro
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key23578011
Report Number3010878085-2025-00006
Device Sequence Number15847389
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240320(17)260320
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model Number1011-2447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale